# SDR SWAA2014093032428

- Difficulty date: September 17, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 28,602 hours, 16,863 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STATION 166.30, 22.5 INCHES FROM THE FRONT SPAR.  REPAIRED RIB IAW EA.
